# SDR REXA2021011200861

- Difficulty date: December 28, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 15,422 hours, 11,087 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC670340106
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FS 280 RT CROSSBEAM MEASURING -.5""L BBL36 ATTACHMENT FLANGE TO LOWER FLOOD SILL.  REPAIRED CRACK AT FS 280 RT CROSSBEAM, IAW ENDEAVOR EA CRJ 953-11046.
